Michal, Aristotle D. (1930) The differential geometry of a continuous infinitude of contravariant functional vectors. Proceedings of the National Academy of Sciences of the United States of America, 16 (2). pp. 162-164. ISSN 0027-8424 http://resolver.caltech.edu/CaltechAUTHORS:MICpnas30b
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MICpnas30b
1. Introduction. - A general theory of function space affinely connected manifolds has been developed by the author in several publications (2). In this paper I propose to give a number of new results pertaining to the differential geometry and invariant theory of a continuous infinitude of contravariant functional vectors. An application is made of these results to the differential geometry of functional group vectors of infinite groups of functional transformations. It is my intention to publish the complete results and proofs elsewhere.
|Additional Information:||Copyright © 1930 by the National Academy of Sciences. Communicated December 27, 1929|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||31 Oct 2006|
|Last Modified:||26 Dec 2012 09:14|
Repository Staff Only: item control page